Answered by: Dr Nur Syuhada binti Zulkifli
Is it normal if I have chest discomfort with chest pain when I’m on medication with hormone pills (desogestrel 150 mg) and sometimes I feel shortness of breath too
Hello, and thank you for contacting us
We understand your worries especially with the development of symptoms such as chest pain
Common side effects of desogestrel may include menstrual irregularities, amenorrhea, headaches, nausea, breast tenderness, and mood changes (e.g., depression), as well as weight gain, acne, and hirsutism. However, it has also been reported to not adversely affect weight.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.